Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The determination of some properties of a function satisfying a partial differential equation from its series development


Author: Stefan Bergman
Journal: Bull. Amer. Math. Soc. 50 (1944), 535-546
DOI: https://doi.org/10.1090/S0002-9904-1944-08183-4
MathSciNet review: 0010327
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1944-08183-4